Patient : Dear Doctor,
I will really appreciate it if you can help me, cause the situation is becoming frustrating for me and my wife.
We've been together for one year, and our sexual life was more than great. Two weeks ago, she suspected a pregnancy, and she took a "next morning pill". 3 days after, she saw brown blood discharge during her ovulation period, and experienced an abdominal pain. Even after she stopped discharging brown blood, she is still experiencing a vaginal tearing like sensation everytime i want to penetrate, and we have to stop the sexual act cause the pain is awful.
Our sexual life is becoming awful and frustrating, and she's very depressed she even doesn't want to see a doctor. So i'm writing you to see if it's possible to have your help over the net.
I will appriciate it very much if you help me save my marriage. God bless you.
N.B. she strated experiencing clitorial itching and middle back pain ten days before she took the pill. But there was no intercourse problems.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.